# SDR MALA010753

- Difficulty date: October 4, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 30,131 hours, 33,830 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105582
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K- CHECK IN CWA, DISCOVED RT CIRCUIT I AFT SINGLE RUDDER CABLE CHAFED.  MAINTENANCE REPLACED CIRCUIT I AFT SINGLE RUDDER CABLE REPLACED P/N 7227105-582, IAW SF340AMM 27-21-25-4.
